# SDR GUUA10230701

- Difficulty date: October 23, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 34,772 hours, 34,594 cycles
- Engine: Pwa PW118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Part serial: 120069
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9273, AFTER DEPARTURE FROM FPO LANDING GEAR WOULD NOT RETRACT UNTIL RECYCLED.  REPLACED LANDING GEAR CONTROL BOX. OPERATIONAL CHECK NORMAL.
